# SDR CALA2009031600142

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 65,372 hours, 33,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE AFT OF STA 787 S-18R SHOWS CRACK APPROX 2 INCHES LONG.  REPAIRED AS PER SRM REF 53-00-01 REPAIR 5.
